... once a month and has become worse. I thought it was more mental so I've been seen by many therapists and have tried just about every anit-anxiety med out there. I've tried EMDR, Hypnotherapy, regression therapy, body talk and am currently taking wellbutrin, and xanax. I recently found out about lomotil and that, along with xanax has worked wonders. I've had blood and stool sampled tests which all came out negative and my Dr wants me to see a gastrologist. My parents and i have spent litrally thousands of dollars on ongoing care including meds and therapy, and adult diapers. I don't have a whole lot of money so i was wondering if lomotil has any horrible side effects with long term use. I'm afraid i might get addicted to the xanax, but i really dont want to go back to wearing diapers again! I'm 29 and without these meds i will have to go to the bathroom atleast 12 times a day. Any suggestions?
I agree with your Dr. I'm surprised you havent sought out the opinion of a gastrologist a long time ago! I hope you have had colonoscopies, upper and lower GI studies done. You have a lot of symptoms of IBS (irritable bowel syndrome) Especially with lack of response to anxiolytics There are a lot of non addicting drugs to treat this condition. I would be concerned with relying on Xanax too much. Have you tried using anything like Citrucel? It is not only something to take for constipation. It helps to bulk up loose stools as well. You definitely need to consult a GI doc!
Sounds to me like you need a specialist like the gastroenterologist to check things out. There are numerous conditions that you could have and until you are diagnosed fully you won't get the right treatment.
You may need the wellbutrin and xanax for mental issues, but the bowel needs to be checked by its specialist too. I don't recommend being on lomotil for ever. You need to discuss this with the doctor. As far as being addicted to the xanax, you can wean off of it when the doctor says it is time.
Please get the right attention from the right doctors and keep in touch with us,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2014 • 1 answer
I have been using levothyroxin 50 mg for 2 weeks, last night I started having loose bowel movements?
Posted 24 Oct 2014 • 1 answer
Started on 5 mg.of lexapro and puts me in an awful mood along with more anxiety feeling. Only the 2?
Posted 13 Dec 2015 • 2 answers
Posted 25 Mar 2016 • 1 answer
Posted 11 May 2016 • 0 answers